RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1341–1350 (Mi smj2717)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of one construction by Solovay

V. G. Kanoveiab, V. A. Lyubetskya

a Institute for Information Transmission Problems, Moscow, Russia
b Institute of Economics and Finance, Moscow, Russia

Abstract: The well-known $\Sigma$-construction in forcing by Solovay is generalized to the case of intermediate sets that are not subsets of the initial model. Our method gives a more transparent construction of a forcing over an intermediate model than that in the classical paper [1] by Grigorieff on intermediate models.

Keywords: intermediate model, sigma-construction, forcing.

DOI: https://doi.org/10.17377/smzh.2015.56.611

Full text: PDF file (310 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1072–1079

Bibliographic databases:

Document Type: Article
UDC: 510.223
Received: 12.09.2014
Revised: 24.07.2015

Citation: V. G. Kanovei, V. A. Lyubetsky, “Generalization of one construction by Solovay”, Sibirsk. Mat. Zh., 56:6 (2015), 1341–1350; Siberian Math. J., 56:6 (2015), 1072–1079

Citation in format AMSBIB
\Bibitem{KanLyu15}
\by V.~G.~Kanovei, V.~A.~Lyubetsky
\paper Generalization of one construction by Solovay
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1341--1350
\mathnet{http://mi.mathnet.ru/smj2717}
\crossref{https://doi.org/10.17377/smzh.2015.56.611}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492910}
\elib{http://elibrary.ru/item.asp?id=24817524}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1072--1079
\crossref{https://doi.org/10.1134/S0037446615060117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952911671}


Linking options:
  • http://mi.mathnet.ru/eng/smj2717
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kanovei, V. A. Lyubetsky, “A generic property of the Solovay set $\Sigma$”, Siberian Math. J., 58:6 (2017), 1012–1014  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:108
    Full text:19
    References:19
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018